# SDR DHL2005781502

- Difficulty date: February 11, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT WING L/E SKIN DENTED 15 INCHES I/B OF NR 4 SLAT I/B TRACK.  CUT OUT DAMAGED AREA LT WING LEADING EDGE SKIN I/B NR 4 SLAT I/B TRACK DIM .75 X .75 INCH IAW B727 SRM 57-30-4 FIG 1.  FABRICATED DOUBLER REPAIR MATL USED 2024-T3 .050 PO 9001873 DIM 3.25 X 3.75 IAW B727 SRM 57-30-3 FIG 3 AND 57-30-4 FIG 1, TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED REPAIR DOUBLER AT LT WING L/E SKIN I/B NR 4 SLAT I/B TRACK IAW B727 SRM 51-30-2.
